# SDR IPXA2025021322413

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,955 hours, 22,912 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CLIMB OUT (AFTER TAKEOFF) MASTER WARNING GEAR NOT DOWN FOLLOWED WITH WARNING GEAR DOOR PER REQUEST OF TECH SUPPORT CHECKED PSEU. NO DEFECTS FOUND. TECH NOW SUSPECTS  BAD LANDING GEAR CONFIGURATION CARD IN PSEU.  OPEN
